Dermatology Community
scrotal vitiligo
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

scrotal vitiligo

hello doc.............. m a physiotherapist. last 6 to 8 month i notice a white patch at lateral side on my scrotum. some days ago , i met wid a dermatologist n he say; this is scrotal vitiligo.i got some itching at dats side n i thought its going to big in size ,right now it is 2 inches. so plz suggest ur suggestion n precautions...thankyou


This discussion is related to pigmentation changes on scrotum.
Related Discussions
2 Comments Post a Comment
Blank
Avatar_dr_m_tn
Hello,
Vitiligo is a pigmentation disorder in which melanocytes (the cells that make pigment) in the skin are destroyed. The exact cause is not known but a genetic or hereditary predisposition has been seen.

Treatment options include steroids, psoralen photochemotherapy(PUVA),depigmentation and surgical therapy like skin grafting, micropigmentation or tattooing and autologous melanocyte transplants. However the choice of therapy depends on the number of white patches; their location, sizes, and how widespread they are and the option that is convenient to you. I would suggest  you to discuss these options with a dermatologist. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Blank
Avatar_n_tn
Approx 5 weeks ago I was sitting for a very long period of time for 2 days.  I wore dark underwear both of those days and noticed about 3 days later a bright red itchy rash in between my scrotum and upper thigh.  I immediately went to the doctor, he looked at it briefly and stated it was jock itch.  So far he has prescribed : Nystatin with Tryancinolome and  after Econazole Nitrate Cream, which I was instructed to apply twice daily.  I also apply some baby powder throughout the day I begin to perspire quite a bit.  I'm very active for work and after about 20 minutes of walking or activity the itching and burning becomes extremely strong.  I was also prescribed 1 other cream that i cannot locate, i'll repost if I find that one.  My question being, neither of these prescribed creams have really been of any benefit, is it possible that this is not jock itch but something else?  Is there anything else aside from what i've already done to make this go away?  I have showered daily with regular bar dove soap, not rubbing or even washing that area, just allowing water to run over it, i am not wearing underwear normally during the day and have been sleeping in the nude. also it seems to now be affecting the entire left side of scrotum.  I've attempted to change my diet as well to see if maybe that is having an effect, any suggestion would be greatly appreciated.   Just seems strange to me that going on 6 weeks and no results so far...  Any help would be great!! thx.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
Avatar_f_tn
Blank
diane493
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India